# SDR GAIA020129ST

- Difficulty date: September 19, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, IT WAS DISCOVERED THAT THE RIB CHORD AT FUSELAGE BS 760.95 LEFT WAS CRACKED AT THE FIRST TWO FORWARD HOLES.  ACCOMPLISHED REPAIR IAW BOEING 727 SERVICE BULLETIN 727-57-0112, REV 4.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
